# SDR AALA202408168109

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 33,466 hours, 4,485 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Degraded
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISING WING ANTI ICE FAILED DEGRADED. PILOTS DIVERTED TO DUB NO EMERGENCY DECLARED. MAINTENANCE ACCOMPLISHED FIM TASK 30-10-F1-02A-421A-A FAULT CLEARED.
